MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject mr290v vented autofeed humidification chamber has been requested to be returned to fisher & paykel healthcare for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v autofeed humidification chamber, provided as a part of an rt265 infant dual-heated evaqua2 breathing circuit, was found leaking water during patient use.The leak location was identified to be the connection between the chamber dome and chamber base.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber, provided with the rt265 infant dual-heated evaqua2 breathing circuit, was not returned to fisher & paykel (f&p) healthcare.Our investigation is therefore based on the information, photographs and a video provided by the customer, and our knowledge of the product.Results: video and photographs of the subject mr290v vented autofeed humidification chamber were reviewed and confirmed that the humidification chamber was leaking water at the connection between the chamber dome and base.Conclusion: without the return of the subject device, the cause of the observed water leak could not be determined.The mr290v vented autofeed humidification chambers are designed and tested to conform to iso 5367 breathing tubes intended for use with anaesthetic apparatus and ventilators.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject breathing circuit kit would have met the required specifications at the time of production.The user instructions for the rt265 infant breathing circuit include the following: do not use the chamber if the seals are not intact when received, or if it has been dropped.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure there is a water supply connected to the chamber and that water is present within the chamber.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23010765
Report Number9611451-2025-00865
Device Sequence Number15878600
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103425577(11)241021(17)291021
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103425577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown